1022 articles – 5289 references  [version française]
.:. Browse > By arXiv subject > Nonlinear Sciences .:.
2 documents ordered by :

fulltext accessible on an other server Conformal covariance in 2d conformal and integrable models, in W-algebras and in their supersymmetric extensions
Gieres F.
Dans Supersymmetries and Quantum Symmetries - Workshop on Supersymmetries and Quantum Symmetries - SQS'99, Russie, Fédération De [in2p3-00007757 - version 1]
fulltext accessible on an other server d=2, N=2 Superconformally covariant operators and super W-algebras
Gieres F., Gourmelen S.
Journal of Mathematical Physics 39 (1998) 3453-3475 [in2p3-00002397 - version 1]